# SDR ASAA2016110618586

- Difficulty date: November 6, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 69,347 hours, 47,137 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Arm
- Part number: 657397881
- Condition: Lack Of Lube
- Location: L2 Door Hinge
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR IS HARD TO OPEN AND CLOSE.  ACFT GROUNDED.  LUBRICATED THE DOOR HINGE ARM, OPS NORMAL.
